# SDR USAASB01042

- Difficulty date: February 8, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N448US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24892
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 100064904
- Condition: Malfunctioned
- Location: Fwd Cargo Bay
- Part time: 190 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

TPA - FLT 589 - EN ROUTE FROM PHL-TPA, THE FORWARD CARGO COMPARTMENT FIRE LIGHT AND CAUTION ILGHTS ILLUMINATED FOR 60 SECONDS, THEN EXTINGUISHED.  CREW DID NOT FIRE THE BOTTLES AS THE LIGHTS REMAINED EXTINGUISH.  SYSTEM WAS ALREADY ON MEL FOR A CARGO FIRE PROTECTION MAINTENANCE LIGHT ON THE OVERHEAD ILLUMINATING.  FLIGHT CONTINUED ONTO TPA AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED FORWARD CARGO COMPARTMENT UPON AIRCRAFT ARRIVAL.  NO DEFECTS, ODORS OR WARM SPOTS NOTED.  INSPECTED LUGGAGE UPON UNLOADING.  ALL CHECKED OK.  REMOVED AND REPLACED THE FORWARD CARGO COMPARTMENT NR 4 SMOKE DETECTOR UNIT.  OPERATIONAL CHECK GOOD.  CLEARED AND REMOVED MEL.  (M)
